A case of drug eruption due to common cold drug after healing of hypersensitivity syndrome due to carbamazepin

Sayaka Hayashida, Emiko Sato, Kazunori Urabe, Masutaka Furue

研究成果: Contribution to journalArticle

抜粋

A 40-year-old man presented to our hospital because of 7-day history of fever, rash and swelling of the face on 40th day of oral administration of carbamazepine for depression. Even after he stopped treatment with carbamazepine, the eruptions continued to develop and spread. So he was admitted on 7 days after his first visit. The clinical features, that is, sore throat, high fever, liver dysfunction and atypical lymphocytes, were compatible with drug-induced hypersensitivity syndrome (DIHS). Also, titers of HHV-6 IgG antibodies had increased from less than 40 to 2560 by the 21st hospital day. DLST with carbamazepine yielded negative results, but patch test for carbamazepine was positive. The eruption and symptoms improved after steroid pulse therapy. A month after we discontinued steroid therapy because of the patient's complete recovery, he again developed itchy generalized erythematous macules after taking an over-the-counter drug for common cold (Haikaze L®). The eruption were on the same areas of the body as the previous eruptions. The patient acknowledged later that he had taken Haikaze L® for two days when he felt ill early in the course of the first DIHS. DLST of Haikaze L® was negative, but patch test was positive. It was suggested that this patient had been sensitized by both drugs at the first eruption.

元の言語英語
ページ(範囲)379-384
ページ数6
ジャーナルNishinihon Journal of Dermatology
66
発行部数4
DOI
出版物ステータス出版済み - 2004

All Science Journal Classification (ASJC) codes

  • Dermatology

フィンガープリント A case of drug eruption due to common cold drug after healing of hypersensitivity syndrome due to carbamazepin' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用